# SDR ASAA2016041016363

- Difficulty date: April 10, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N779AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25111
- Aircraft time: 68,604 hours, 39,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 69169966
- Condition: Corroded
- Location: Bs 188-196
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT FS 196.5 TO 203.8, LBL 6 IS CORRODED.  ACFT GROUNDED. R & R INTERCOSTAL IAW DWG 69-16996 AND SRM 51-40-02-0G-0 W 1", O .032", R 0, L .5", D .032".
